# SDR IPXA2014020381769

- Difficulty date: January 30, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Inoperative
- Location: Lt Brake
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FINAL TO LAND, LEFT BRAKE PRESSURE GAUGE INDICATED RESIDUAL PRESSURE OF 500 PSI.  PUMPING BRAKES MADE NO DIFFERENCE.  RAN RESIDUAL ALTERNATE BRAKE PRESSURE CHECKLIST.  DECLARED EMERGENCY.   BSCU REPLACED IAW MM 32-42-72 AND SELECTED SWITCH REPLACED IAW TSM 32-42-00. OPS TESTED NORMAL.
